BibTeX record journals/vlc/LejdelKR15

download as .bib file

@article{DBLP:journals/vlc/LejdelKR15,
  author    = {Brahim Lejdel and
               Okba Kazar and
               Laurini Robert},
  title     = {Mathematical framework for topological relationships between ribbons
               and regions},
  journal   = {J. Comput. Lang.},
  volume    = {26},
  pages     = {66--81},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.jvlc.2014.11.004},
  doi       = {10.1016/j.jvlc.2014.11.004},
  timestamp = {Fri, 27 Mar 2020 08:45:04 +0100},
  biburl    = {https://dblp.org/rec/journals/vlc/LejdelKR15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics